It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: weight loss on antidepressants

Re: weight loss on antidepressants

[ Back to Messages ]

Message

Posted by Diane on November 13, 2000 at 12:08:32:

In Reply to: Re: weight loss on antidepressants posted by armi on October 10, 2000 at 01:11:44:

: Hi guys, I've been on Effexor for six months, and I have lost at least 10 pounds. Maybe it's because I have been so depressed
: but I have not gained weight.

Hi. I read the board frequently but have never written in. I also lost about 10 pounds during my first six months on Effexor. Unfortunately, my dose needed to be increased after about a year. In just three months at 225mg, I have gained 15 pounds. It is awful. Along with being diagnosed dysthymic and GAD, I am a recovering anorexic so no matter how much an AD helps me the weight gain is unacceptable. I have taken Paxil, Buspar and Wellbutrin with no success. Zoloft was wonderful but also caused the weight gain. I have been taking a combo of Serzone (very small dose at bedtime) and Effexor for the past year which has been the best I have ever felt in my life. I have been weaning off the Effexor for three weeks now which went well until I stopped taking it completely. I can feel myself slipping but need to lose this weight. My weight was causing me depression even on the meds so I think I can live with a little sadness until I lose this weight and can find something else. Any advice from anyone on how long it will take to lose the weight and also what meds are out there that do not potentially have the weight gain side effect? Thanks in advance for any input.


Follow Ups




All times are GMT -7. The time now is 11:55 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!